# SDR UIEA2022050200425

- Difficulty date: April 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 90,802 hours, 14,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ON OVERHEAD PANEL EMER DOOR LIGHT FLICKERS(  REMOVED AND REINSTALLED PSEU IAW B767 AMM 32-09-04, DOOR LIGHT OPS CHECKS GOOD   )
